# SDR SWIA2020082551972

- Difficulty date: June 28, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1162
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVAL SHAPED DENT THAT IS 2 IN LONG BY 1 INCH WIDE LOCATED AT APPROX. FS 1162, STRINGER 23L. MAP EVALUATE AND REPAIR AS REQUIRED. IF FOUND WITHIN LIMITS, ELIMINATE DENT USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.   REPAIRED OVAL SHAPED DENT AT APPROX FS1162 STGR 23L WITH DOUBLER. REF SRM.
